# SDR P5CA2021053000200

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 85,308 hours, 14,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FORE FLAP L/E FAIRING FOUND DELAMINATION (COUNT FROM I/B EDGE 138.5")( PERFORMED PERMANENT HOT BOND REPAIR AS PER SRM51-70-07 PARA 5.A )
